MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 29GA 1/2IN 10BAG 500 PL/WG

BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 29GA 1/2IN 10BAG 500 PL/WG
Model Number 928850
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Codes No Information (3190); Insufficient Information (4580)
Date of Event 10/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that syringe 1.0ml 29ga 1/2in 10bag 500 pl/wg had scale marking issues.The following information was provided by the initial reporter: material no:928850 batch no: 0006070.It was reported that the consumer asked to please note on the box that the scale is different than other insulin syringes.Verbatim: consumer reported was getting 1/2ml 29g misread the markings on this current purchase 1ml syringe.Used to drawing down to the first bold marker thinking it was 5 units.On this syringe its 10 units and could not see this.Asking please note on the box this scale is different then other insulin syringes.
 
Event or Problem Description
It was reported that syringe 1.0ml 29ga 1/2in 10bag 500 pl/wg had scale marking issues.The following information was provided by the initial reporter: material no:928850; batch no: 0006070.It was reported that the consumer asked to please note on the box that the scale is different than other insulin syringes.Verbatim: consumer reported was getting 1/2ml 29g misread the markings on this current purchase 1ml syringe.Used to drawing down to the first bold marker thinking it was 5 units.On this syringe its 10 units and could not see this.Asking please note on the box this scale is different then other insulin syringes.
 
Additional Manufacturer Narrative
H6: investigation: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the device history record was completed for batch# 0006070.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.

Brand Name
SYRINGE 1.0ML 29GA 1/2IN 10BAG 500 PL/WG
Common Device Name
SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key10813256
Report Number1920898-2020-01542
Device Sequence Number14535317
Product Code FMF
UDI-Device Identifier00311917014876
UDI-Public00311917014876
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K170386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2025
Device Model Number928850
Device Catalogue Number928850
Device Lot Number0006070
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/16/2020
Supplement Date Received by Manufacturer04/20/2021
Initial Report FDA Received Date11/09/2020
Supplement Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1